RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 1, Pages 3–21 (Mi izv813)  

On the number of triangulation simplexes

M. Kh. Gizatullin

Samara State University

Abstract: We consider generating functions for the number of triangulation simplexes. We show that the binomial generating function is multiplicative. Certain exponential generating functions turn out to be solutions of evolutionary differential equations. We get congruences for the number of internal simplexes of certain triangulations generalizing the Staudt congruences for Bernoulli numbers.

Full text: PDF file (1020 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:1, 1–20

Bibliographic databases:

UDC: 515.142.33
MSC: 05A15, 54E60
Received: 09.07.1991

Citation: M. Kh. Gizatullin, “On the number of triangulation simplexes”, Izv. RAN. Ser. Mat., 58:1 (1994), 3–21; Russian Acad. Sci. Izv. Math., 44:1 (1995), 1–20

Citation in format AMSBIB
\Bibitem{Giz94}
\by M.~Kh.~Gizatullin
\paper On~the number of triangulation simplexes
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 1
\pages 3--21
\mathnet{http://mi.mathnet.ru/izv813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1271512}
\zmath{https://zbmath.org/?q=an:0837.05007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44....1G}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 1
\pages 1--20
\crossref{https://doi.org/10.1070/IM1995v044n01ABEH001584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QU91700001}


Linking options:
  • http://mi.mathnet.ru/eng/izv813
  • http://mi.mathnet.ru/eng/izv/v58/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:204
    Full text:86
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020